Pacific Journal of Mathematics

Existence and asymptotic behavior of proper solutions of a class of second-order nonlinear differential equations.

Pui-kei Wong

Article information

Source
Pacific J. Math., Volume 13, Number 2 (1963), 737-760.

Dates
First available in Project Euclid: 14 December 2004

Permanent link to this document
https://projecteuclid.org/euclid.pjm/1103035762

Mathematical Reviews number (MathSciNet)
MR0153912

Zentralblatt MATH identifier
0115.07203

Subjects
Primary: 34.50

Citation

Wong, Pui-kei. Existence and asymptotic behavior of proper solutions of a class of second-order nonlinear differential equations. Pacific J. Math. 13 (1963), no. 2, 737--760. https://projecteuclid.org/euclid.pjm/1103035762


Export citation

References

  • [1] F. V. Atkinson, On second-order non-liner oscillations, Pacific J. Math., 5 (1955), 643-647.
  • [2] Richard Bellman, Stability Theory of Differential Equations, McGraw-Hill, New York, 1953.
  • [3] Lamberto Cesari, AspmptoticBehavior and Stability Problems in OrdinaryDifferen- tial Equations, Springer-Verlag, Berline, 1959.
  • [4] G. H. Hardy, J. E. Littlewood, and G. Polya, Inequalities, second edition,Cambridge University Press, Cambridge, 1952.
  • [5] R. A. Moore and Zeev Nehari, Nonoscillation theorems for a class ofnonlinear differentialequations, Trans. Amer. Math. Soc, 93 (1959), 30-52.
  • [6] Zeev Nehari, On a class of nonlinear second-order differentialequations, Trans. Amer. Math. Soc, 95 (1960), 101-123.
  • [7] Zeev Nehari, Characteristicvalues associated with a class of nonlinear second-order differentialequations, Acta Math. 105 (1961), 141-175.